I took my first shot this morning and I'm not sure it if it was my nerves because I was nervous but about 20 minutes after my shot I got real nauseous and hot flashes... it went away after about an hour... anyone experience anything similar?... again, I'm guessing it was my nerves because I can't imagine I would get side effects that quickly... any thoughts would be great thanks!... I'm 43 btw.
Almost certainly nothing but nerves. Despite having had the normal range of shots over my life, still I found injecting myself a bit unsettling. Clearly evolution has left us less than happy with shoving jaggy bits of metal into ourselves
Just out of interest, when you injected did you aspirate?
Last edited by Mod-S4; 07-19-2012 at 09:49 PM.
The Following User Says Thank You to chronological For This Useful Post: PT666 (06-08-2012)
Hey thanks for the reply, yes I did aspirate, came up air so I was good to go... I figured it was my nerves... your mind can really mess with you especially when you start reading the side effects and then you start getting them!
subcutaneous-injection is a injection normally into the belly fat, just below the skin, not into muscle or a vein. Insulin shots are an example. Frequent Sub-Q shots of T-cyp are now the cutting edge treatment plan.
It's an off label application so most docs will be unfamiliar and/or reluctant to prescribe.....but not only is it easier but it creates more stabile and consistent T levels. You also be doing frequent infections of HCG in similar manner.
Took my second shot today... no side effects, definitely less nervous this week... I appreciate the feedback guys... my Testosterone was 357 (43 years old)... anyone have similar numbers?... also how long before you felt a real boost, I feel like I did after 2 days last week but could be mind games, either way I'll take it.
problem I had with weekly shots was that I would feel better for first few days then level off for a couple then feel less good last couple prior to the next shot. Taking shots in smaller amount EOD has helped tremendously.....better numbers and more consistency. Last labs I was in 600's
You need to do labs frequently too when starting.....you may find that your E2 will creep up and negate the higher T level benefits.
When you begin TRT a good doctor would do complete panels and know exactly where you are high/low in all areas.....he would also determine if TRT was proper.
Assuming it was correct course of action.....treatment begins at a low level of medication to guage your reaction and results. Use as little as possible. Labs should be monthly for first 6-12 months depending on your individual reaction and consistentcy etc. I have been doing TRT with my new doc for just over a year and now that things are beginning to level off and work we are going on a 60 day schedule.
decision shouldn't be yours.....doc should be demanding that you get checked monthly to ensure that treatment plan is working.
If you're doc is just a GP and throwing some androgel at you cause you T level came back low and your complaining.....you need to run not walk to find a better doctor because nothing good will come from that kind of treatment plan.
Most docs are clueless of TRT and should not be prescribing. I have seen Endo's and most are similarly clueless....much better at treating women with menopause.
Seek out at DO and who specializes in Men's health Anti-Aging and regularly treats with TRT. Anything else and you are wasting time and causing damage.
I was in same boat and wasted a year plus with less competant doc.
I'm taking 1cc - once a week... my numbers went from 350 to 470 in about 6 weeks... my doc says he would like to see my numbers around 800... seems to be slow moving if you ask me, but I do feel great and strong... anyone else have comparable numbers???
it is always better to increase dosage slowly.....the goal number you doctor wants is spot on. I am also shooting for this and have been slowly moving dosage up to get there. Its taking almost a e year to do it but everyone reacts differently and if you overshoot then you risk have E problems etc. So better to bump is slowly and test monthly to guage reaction.
Its frustrating for it to take a while but it is the right prudent course of action. You will feel better along the way and as number increase you should continue to see improvement as long as E doesn't rise unexpectantly etc.
Typically Sex issues are first to go when numbers drop and last to firm up as they rise....so to speak.
I feel your frustration but your doc sounds like he is doing right thing.